# SDR USAA061198

- Difficulty date: September 26, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 17,030 hours, 17,030 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347208900400
- Condition: Corroded
- Location: Bs 1292
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 1292 Z-BEAM - 2 SECTIONS; CORR TASK JA-260-53500; LEVEL 1.  REMOVED & REPLACED Z-BEAM SECTION PER AIRBUS DWG D53472815 & D53472780 & SRM 51-72-11, DEFECT SIZE: 2 X 3 INCHES.
